# SDR AALA981426

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1445B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11448
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

DFW - FLT T0455 - DURING CRUISE, NR 1 HYDRAULIC LOW LIGHT ILLUMINATED ON MFDU.  CREW TURNED OFF NR 1 HYDRAULIC SYSTEM AND FOLLOWED PROCEDURES FOR ALTERNATE FLAP AND GEAR EXTENSION.  AIRCRAFT LANDED DFW WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE.  MAINTENANCE FOUND O-RING IN SAMPLING VALVE LEAKING.  REPLACED O-RING IN SAMPLING VALVE AND SERVICED NR 1 HYDRAULIC SYSTEM.  SYSTEM GROUND AND LEAKED CHECKED, NORMAL OPERATION.  (X)
